# SDR V0XD20201410001

- Difficulty date: October 8, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 38,172 hours, 30,929 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 927
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN GOUGED OUT OF LIMITS BETWEEN FS 913 TO FS 927 ON EACH SIDE OF STGR 27.  CORRECTIVE ACTION TO BE ACCOMPLISHED ON AVMAX W/0: 80889 W/C: 1143.
